Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 90, NWS Wichita, KS

September 25, 2016Cowley County, Kansas

NWS Wichita, KS issued this river flood warning at Sep 25, 2016, 8:12 AM CDT for Cowley County, Kansas. It took effect at Sep 25, 2016, 6:02 PM CDT. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
Sep 25, 2016, 8:12 AM CDT (13:12 UTC)
In effect from
Sep 25, 2016, 6:02 PM CDT
Expired
Sep 28, 2016, 4:00 AM CDT
In force
58 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Cowley County, KS

The radar

The Wichita radar (KICT), 71 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Arkansas City (ARCK1). The gauge peaked at 12.52 ft at Sep 26, 2016, 12:00 AM CDT.

actionminormoderate5101509/2509/2609/2709/2809/29
Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07146500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

204 
WGUS43 KICT 251312
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
812 AM CDT SUN SEP 25 2016

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Arkansas River At Oxford affecting Sumner County.

  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-260312-
/O.NEW.KICT.FL.W.0089.160925T2320Z-160926T1330Z/
/OXFK1.1.ER.160925T2320Z.160926T0000Z.160926T0130Z.NO/
812 AM CDT SUN SEP 25 2016

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Arkansas River At Oxford.
* From this evening until Monday morning.
* At  7:50 AM Sunday the stage was 12.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 17.2 feet by this evening. The river will fall below 
  flood stage by this evening.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
  the river gage site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Oxford          17.0  12.6  Sun 08 AM   15.5   14.8   12.9
    
&&
     
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712


$$

KSC035-260312-
/O.NEW.KICT.FL.W.0090.160926T0300Z-160928T0900Z/
/ARCK1.1.ER.160926T0300Z.160926T1200Z.160927T2100Z.NO/
812 AM CDT SUN SEP 25 2016

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Arkansas River At Arkansas City.
* From this evening until late Tuesday night.
* At  8:00 AM Sunday the stage was 7.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 13.2 feet by Monday morning. The river will fall below 
  flood stage by Tuesday afternoon.
* Impact...At 14.0 feet...The Water Plant takes precautions on water 
  well pump houses west of the Arkansas River. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Arkansas City   11.0   7.9  Sun 08 AM   13.2   11.5    9.9
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
8 follow-up statements
239 
WGUS83 KICT 252003
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
303 PM CDT SUN SEP 25 2016

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Oxford affecting Sumner County.

  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC191-261003-
/O.EXT.KICT.FL.W.0089.160925T2335Z-160926T1342Z/
/OXFK1.1.ER.160925T2335Z.160926T0000Z.160926T0142Z.NO/
303 PM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Arkansas River At Oxford.
* From this evening until Monday morning.
* At  2:45 PM Sunday the stage was 15.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 17.2 feet by this evening. The river will fall below 
  flood stage by late tonight.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
  the river gage site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Oxford          17.0  15.1  Sun 03 PM   15.4   14.6   12.9
    
&&
     
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712


$$

KSC035-261003-
/O.EXT.KICT.FL.W.0090.160926T0243Z-160928T0000Z/
/ARCK1.1.ER.160926T0243Z.160926T1200Z.160927T1200Z.NO/
303 PM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* From this evening until Tuesday evening.
* At  2:00 PM Sunday the stage was 9.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 13.3 feet by Monday morning. The river will fall below 
  flood stage by Tuesday morning.
* Impact...At 14.0 feet...The Water Plant takes precautions on water 
  well pump houses west of the Arkansas River. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Arkansas City   11.0   9.2  Sun 02 PM   13.3   11.0    9.5
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
393 
WGUS83 KICT 252220
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
520 PM CDT SUN SEP 25 2016

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC035-261220-
/O.EXT.KICT.FL.W.0090.160925T2302Z-160928T0000Z/
/ARCK1.1.ER.160925T2302Z.160926T1200Z.160927T1200Z.NO/
520 PM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* From this evening until Tuesday evening.
* At  5:00 PM Sunday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 13.2 feet by Monday morning. The river will fall below
  flood stage by Tuesday morning.
* Impact...At 14.0 feet...The Water Plant takes precautions on water 
  well pump houses west of the Arkansas River. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Mon   Tue   Wed   
  Arkansas City      11.0  10.9  Sun 05 PM   11.1  12.0  10.3
    
&&
    
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
951 
WGUS83 KICT 260111
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
811 PM CDT SUN SEP 25 2016

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC035-261511-
/O.EXT.KICT.FL.W.0090.000000T0000Z-160927T1320Z/
/ARCK1.1.ER.160925T2216Z.160926T1200Z.160927T0120Z.NO/
811 PM CDT SUN SEP 25 2016

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* Until Tuesday morning.
* At  8:00 PM Sunday the stage was 12.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.0 feet by 
  Monday morning. The river will fall below flood stage Monday 
  evening.
* Impact...At 14.0 feet...The Water Plant takes precautions on water 
  well pump houses west of the Arkansas River. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Mon   Tue   Wed   
  Arkansas City      11.0  12.0  Sun 08 PM   11.2   9.0   7.3
    
&&
    
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
527 
WGUS83 KICT 261336
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
836 AM CDT MON SEP 26 2016

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC035-270336-
/O.EXT.KICT.FL.W.0090.000000T0000Z-160927T1100Z/
/ARCK1.1.ER.160925T2216Z.160926T0500Z.160926T2300Z.NO/
836 AM CDT MON SEP 26 2016

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* Until Tuesday morning.
* At  8:00 AM Monday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 11.0 feet...Flooding of agricultural lands can be 
  expected with bank overflows on west side of river. West Chestnut 
  Avenue west of the river floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Arkansas City   11.0  11.8  Mon 08 AM   10.1    8.5    6.8
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
597 
WGUS83 KICT 261856
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
156 PM CDT MON SEP 26 2016

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC035-270856-
/O.EXT.KICT.FL.W.0090.000000T0000Z-160927T1200Z/
/ARCK1.1.ER.160925T2216Z.160926T0500Z.160927T0000Z.NO/
156 PM CDT MON SEP 26 2016

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* Until Tuesday morning.
* At  1:00 PM Monday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 11.0 feet...Flooding of agricultural lands can be 
  expected with bank overflows on west side of river. West Chestnut 
  Avenue west of the river floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Arkansas City   11.0  11.5  Mon 01 PM   10.2    8.3    6.6
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
703 
WGUS83 KICT 270047
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
747 PM CDT MON SEP 26 2016

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC035-271447-
/O.EXT.KICT.FL.W.0090.000000T0000Z-160927T1930Z/
/ARCK1.1.ER.160925T2216Z.160926T0500Z.160927T0730Z.NO/
747 PM CDT MON SEP 26 2016

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* Until Tuesday afternoon.
* At  7:00 PM Monday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Tuesday morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be 
  expected with bank overflows on west side of river. West Chestnut 
  Avenue west of the river floods. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  Arkansas City      11.0  11.4  Mon 07 PM    9.4   7.1   5.9
    
&&
    
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
885 
WGUS83 KICT 271312
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
812 AM CDT TUE SEP 27 2016

...The flood warning continues for the following river in Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC035-280209-
/O.EXT.KICT.FL.W.0090.000000T0000Z-160928T0209Z/
/ARCK1.1.ER.160925T2216Z.160926T0500Z.160927T1409Z.NO/
812 AM CDT TUE SEP 27 2016

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* Until this evening.
* At  8:00 AM Tuesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be 
  expected with bank overflows on west side of river. West Chestnut 
  Avenue west of the river floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG   DAY  TIME     Wed    Thu    Fri
  Arkansas City   11.0   11.1  Tue  8 AM     8.7    6.7    5.6
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$
983 
WGUS83 KICT 271701
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
1201 PM CDT TUE SEP 27 2016

...The flood warning is cancelled for the following river in 
Kansas...
 
  Arkansas River At Arkansas City affecting Cowley County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC035-271731-
/O.CAN.KICT.FL.W.0090.000000T0000Z-160928T0209Z/
/ARCK1.1.ER.160925T2216Z.160926T0500Z.160927T1410Z.NO/
1201 PM CDT TUE SEP 27 2016

The Flood Warning is cancelled for
  The Arkansas River At Arkansas City.
* At 11:00 AM Tuesday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at  9:15 AM Tuesday.
* Forecast...The river will continue to fall to 8.7 feet by Wednesday
  morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be 
  expected with bank overflows on west side of river. West Chestnut 
  Avenue west of the river floods. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Arkansas City   11.0  10.8  Tue 11 AM    8.7    6.7    5.6
    
&&
     
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
      3710 9703 3717 9704             

$$

JAS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 25, 6:41 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Sep 25, 6:41 AM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
641 AM CDT SUN SEP 25 2016

.SHORT TERM...(Today through Tuesday night)
Issued at 250 AM CDT Sun Sep 25 2016

Rain chances will gradually diminish from northwest to southeast
today as the front progresses through the region. A transient area
of fog has developed ahead of the fropa which should translate
rapidly ESE through the morning hours. Cooler and drier air will
follow in the wake of the front for Monday and Tuesday.
Temperatures are expected to remain below normal through the
period with highs in the 70s and lows in the 40s and 50s.

.LONG TERM...(Wednesday through Saturday)
Issued at 250 AM CDT Sun Sep 25 2016

A mid/upper ridge is progged to translate eastward across the
central Conus allowing dry weather and mostly clear conditions to
prevail across the forecast area Wed-Thu. Temperatures will slowly
moderate through the period with seasonable temperatures for most
locations. Highs will rise to around 80 while lows fall into the
mid/upper 50s. A progressive shortwave trough is progged to eject
out of the Rockies across the Plains late in the week bringing low
probabilities for precipitation to the area late in the week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 640 AM CDT Sun Sep 25 2016

A mixed bag of aviation conditions are expected for the first 6
hours, as moisture plume over the ern half of KS leads to scattered
showers and embedded thunderstorms. Could see some scattered MVFR
CIGS with the heavier rain showers near the KCNU taf site. Just to
the west of the widespread showers over the Flint Hills, a cold
front continues to push E-SE into portions of Central KS and South
Central KS.  Could see some low clouds with some MVFR cigs just
ahead of the front, for the KHUT and possibly the KICT taf sites for
a few hours this morning, before drier air associated with the
frontal passage quickly scours out the low level moisture.

As the front pushes E-SE, expect the showers to gradually shift
east, with VFR conditions returning to most locations for the
afternoon hours.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    73  49  72  49 /  30  10   0   0
Hutchinson      73  47  73  47 /  20   0   0   0
Newton          72  49  71  48 /  30   0   0   0
ElDorado        72  49  71  48 /  50   0   0   0
Winfield-KWLD   75  49  72  48 /  60  10   0   0
Russell         72  42  73  47 /  10   0   0   0
Great Bend      73  43  73  48 /  10   0   0   0
Salina          74  46  73  47 /  10   0   0   0
McPherson       72  47  73  47 /  20   0   0   0
Coffeyville     75  54  72  46 /  90  10   0   0
Chanute         74  51  71  47 /  90  10   0   0
Iola            74  50  71  47 /  90  10   0   0
Parsons-KPPF    75  52  72  46 /  90  10   0   0

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...Ketcham
Hazardous weather outlook, Sep 25, 4:16 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
416 AM CDT SUN SEP 25 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-260930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
416 AM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH THE EARLY AFTERNOON
HOURS...ESPECIALLY EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAIN
MAY RESULT IN PONDING OF WATER AND LOCALIZED FLOODING CONCERNS.

PATCHY DENSE FOG MAY ALSO DEVELOP ACROSS PORTIONS OF CENTRAL AND
SOUTH CENTRAL KANSAS EARLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF STORMS WILL RETURN LATE IN THE WEEK BUT STRONG OR
SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Sep 25, 7:23 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
723 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       HUTCHINSON AIRPORT      38.07N 97.87W
09/25/2016  M2.48 INCH       RENO               KS   ASOS

            24 HOUR RAINFALL TOTAL AS OF 7AM.

&&

JMR
Local storm report, Sep 25, 7:38 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     HEAVY RAIN       3 SE DOWNTOWN WICHITA   37.66N 97.30W
09/25/2016  M2.29 INCH       SEDGWICK           KS   PUBLIC

            24 HOUR RAINFALL TOTAL AS OF 730AM. 1.42 OF THE TOTAL
            RAINFALL FELL SINCE MIDNIGHT.

&&

JMR
Local storm report, Sep 25, 7:43 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SSW MOUNDRIDGE        38.16N 97.54W
09/25/2016  M4.22 INCH       HARVEY             KS   COCORAHS

            24 HOUR RAINFALL TOTAL AS OF 7AM.

&&

JMR
Local storm report, Sep 25, 7:44 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 W BELLE PLAINE        37.39N 97.35W
09/25/2016  M4.00 INCH       SUMNER             KS   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL AS OF 6AM.

&&

JMR
Local storm report, Sep 25, 7:46 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 E MCPHERSON           38.37N 97.62W
09/25/2016  M2.57 INCH       MCPHERSON          KS   COCORAHS

            24 HOUR RAINFALL TOTAL AS OF 7AM.

&&

JMR
Local storm report, Sep 25, 7:49 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HEAVY RAIN       7 NNE SOUTH HAVEN       37.14N 97.35W
09/25/2016  M2.36 INCH       SUMNER             KS   COCORAHS

            24 HOUR RAINFALL TOTAL AS OF 640AM.

&&

JMR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:05 AM CDTRiver Flood WarningICTButler41 hr
Sep 25, 8:12 AM CDTRiver Flood WarningICTSumner24 hr

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.